MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Model Number 8713050
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: on (b)(6) 2025, at 0924 hours staff put up the 500 milliliters (ml) compound sodium lactate, running at a rate of 41.67 milliliters an hour (ml/h) for over 12 hours, with intended volume to be infused (vtbi) of 500 milliliters (ml).At around 2320 hours the same day the pump alarmed and showed keep vein open (kvo) 0 milliliters (ml) near end.Nurse saw that the bag is full instead of empty.Nurse used the same bag and rekeyed in rate of 41.67ml/h for over 12 hours, with intended vtbi of 500ml.On (b)(6) 2025, at 1400 hours the pump alarmed and showedvfinish kvo.The bag was noticed to have an estimated remaining 400 milliliters (ml) left when it should be empty.Staff did not touch vent or orange roller.Line was not changed throughout incident.Airvent of tubing was observed to be kept closed.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number: (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Additional information: h4 device manufacturer date.No sample / underinfusion: the device was not available.Only the history data was sent for investigation.Results: the device history files were analyzed.The device history files from on (b)(6) 2025 were investigated.On (b)(6) 2025, a new volume of 500ml and a rate of 41,67ml/h was selected at 11:24 pm.On the next morning at 7:45am the infusion was stopped, and the pump was set into stand-by.At 10:06am the stand-by mode was over and the infusion started again.At 1:40pm the pre alarm "vtbi near end" occurred.5 minutes later the volume was reached and the kvo-mode (keep vein open) started.At this time, 500ml was infused.The infusion was stopped and the line was extracted.No other abnormalities were found.Judgment: the complaint could not be confirmed.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21451478
Report Number9610825-2025-00080
Device Sequence Number7158368
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752(10)97015902D1
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713050
Device Lot Number97015902D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown